Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Been noticing spider veins, itchiness, redness, blood spots. What is wrong?

Hi, I ve been noticing more and more spider veins appearing on my legs. At the end of the day, i find that my thighs and calves are insatiably itchy. After scratching , red, what looks like blood spots, (not raised-not bumps)appear. I use moisturizers for eczema , without any fragrances or harsh chemicals, and i haven t changed body wash our moisturizers in years. Any idea what this could be or how to fix it. 23, female
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello and welcome
You need to be investigated for vascular disease in leg. Color doppler study will help you to get to a diagnosis. Spider veins may be due to varicose veins but clinical examination is must before we confirm it. Feel free to consult you doctor and start the treatment.
For itching you can use anti-histamines like cetrizine to get rid from it. Please do not rub the effective area.
Best Wishes
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor